# SDR USAA2012111600007

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 32,344 hours, 21,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2913
- Condition: Inoperative
- Location: Cabin
- Part time: 43,099 hours, 16,818 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED RIGHT POWER SUPPLY FOR CABIN EMERGENCY LIGHTING.  OPS CHECKED GOOD.
